# SDR 07FDEA02692

- Difficulty date: August 1, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A25572172202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PROFILE ANGLE FOUND BETWEEN C63-67, RT.  REPAIR PERFORMED BY BLEND OUT, REMAINING THICKNESS WAS OUT OF LIMIT AND PART IS REPLACED.
